# SDR SWAA2024041761927

- Difficulty date: March 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM STA. 947 HAS EVIDENCE OF CORROSION AT LAVD OB MOUNT.<[01] REMOVED LAV MOUNT TO F.O.M IAW SRM 51-40-02.;[02] REMOVED LAV MOUNT TO F.O.M IAW SRM 51-40-02. AFTER REMOVAL OF LAV MOUNT CORROSION IS CONFIRMED FOUND ON FLOOR BEAM UPPER CAP AT LBL 50.;[03] REMOVED CORROSIONS ON FLOOR BEAM STA. 947 LBL 50; REMAINING THICKNESS IS .143; DEPTH OF .037; FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1.;[04] C/W INSPECTION OF CA #1; #2 AND #3.;[05] PERFORMED HFEC SURFACE INSPECTION OF REPAIR AREA PER 737 NDT PART 6; 51-00-00 PROCEDURE 23. NO DEFECTS NOTED;[06] ACCOMPLISHED OPEN HOLE HFEC INSPECTION OF 2 EA. INITIAL FASTENER HOLES IN REPAIR AREA PER 737 NDT PART 6; 51-00-00 PROCEDURE 16. NO DEFECTS NOTED;[07] FLAP PEENED BLEND OUT AREA PER SRM 53-70-51-2R-8 REPAIR 8;[08] C/W INSPECTION OF C/A #7 FLAP PEENED BLEND OUT AREA PER SRM 53-70-51-2R-8 REPAIR 8;[09] REPAIRED PER SRM 53-70-51-2R-8 REPAIR 8;[10] C/W INSPECTION C/A STEP 9;[11] C/W INSPECTION;[12] C/W INSPECTION
